MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GLMI ARTHROGRAM KIT BIG TREE

MEDLINE INDUSTRIES, LP MEDLINE; GLMI ARTHROGRAM KIT BIG TREE
Catalog Number DYNDH1752
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the pa will draw up medication using the 18g needle and 10cc syringes from the kit, and tiny black particles will break apart from one of those two items and end up floating in the syringe.The pa will inspect the syringe for the floating particles and, if present, will discard both the syringe and the needle, then draw up with a brand new one from a separate box.No reports of serious injury or medical intervention.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the pa will draw up medication using the 18g needle and 10cc syringes from the kit, and tiny black particles will break apart from one of those two items and end up floating in the syringe.The pa will inspect the syringe for the floating particles and, if present, will discard both the syringe and the needle, then draw up with a brand new one from a separate box.No reports of serious injury or medical intervention.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved communication/interviews, trend analysis, an analysis of production records.The device was not returned.The investigation visually confirmed the presence of black particulate, but the cause remains unestablished.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d9, h3, and h6: after further investigation, it has been determined that a sample was returned and evaluated by the manufacturer on 1/16/2026.The investigation involved testing of the actual/suspected device, trend analysis, and analysis of production records.The investigation confirmed the presence of inappropriate material, as evidenced by consistent black particulate matter suspended in the liquid; however, the specific source of the material could not be determined, and the cause remains unestablished.If any additional relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
GLMI ARTHROGRAM KIT BIG TREE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23998234
Report Number1417592-2026-00011
Device Sequence Number18697754
Product Code OJH
UDI-Device Identifier10195327162887
UDI-Public10195327162887
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDH1752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/09/2026
01/30/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/14/2026
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown